RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 2015, Volume 60, Issue 2, Pages 248–271 (Mi tvp4618)  

This article is cited in 1 scientific paper (total in 1 paper)

Processes that can be embedded in a geometric Brownian motion

A. A. Gushchinab, M. A. Urusovca

a Steklov Mathematical Institute of Russian Academy of Sciences
b National Research University "Higher School of Economics" (HSE), Moscow
c University of Duisburg-Essen, Department of Mathematics

Funding Agency Grant Number
Ministry of Education and Science of the Russian Federation 14.А12.31.0007
Russian Foundation for Basic Research 14-01-00739
Russian Science Foundation 14-21-00162


DOI: https://doi.org/10.4213/tvp4618

Full text: PDF file (294 kB)
References: PDF file   HTML file

English version:
Theory of Probability and its Applications, 2016, 60:2, 246–262

Bibliographic databases:

Received: 18.03.2015

Citation: A. A. Gushchin, M. A. Urusov, “Processes that can be embedded in a geometric Brownian motion”, Teor. Veroyatnost. i Primenen., 60:2 (2015), 248–271; Theory Probab. Appl., 60:2 (2016), 246–262

Citation in format AMSBIB
\Bibitem{GusUru15}
\by A.~A.~Gushchin, M.~A.~Urusov
\paper Processes that can be embedded in a geometric Brownian motion
\jour Teor. Veroyatnost. i Primenen.
\yr 2015
\vol 60
\issue 2
\pages 248--271
\mathnet{http://mi.mathnet.ru/tvp4618}
\crossref{https://doi.org/10.4213/tvp4618}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3366948}
\zmath{https://zbmath.org/?q=an:1341.60101}
\elib{http://elibrary.ru/item.asp?id=24073893}
\transl
\jour Theory Probab. Appl.
\yr 2016
\vol 60
\issue 2
\pages 246--262
\crossref{https://doi.org/10.1137/S0040585X97T987594}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000377914700005}
\elib{http://elibrary.ru/item.asp?id=27109189}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84973474339}


Linking options:
  • http://mi.mathnet.ru/eng/tvp4618
  • https://doi.org/10.4213/tvp4618
  • http://mi.mathnet.ru/eng/tvp/v60/i2/p248

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Gushchin, D. A. Borzykh, “Integrated quantile functions: properties and applications”, Mod. Stoch. Theory Appl., 4:4 (2017), 285–314  crossref  mathscinet  zmath  isi
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:472
    Full text:75
    References:47
    First page:22

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019